# SDR UALA2011120606718

- Difficulty date: December 5, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,353 hours, 11,549 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 92
- Condition: Oscillates
- Location: Bleed System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT 75 PERCENT N1 GET LT BLEED AND LT DUCT PRESSURE OSCILLATING 25-45 PSI.  REPLACED PRSOV LT ENGINE.  COMPLETED POWER RUN BLEED SHIFT CHECKED NORMAL.
